# SDR SWAA2024083016478

- Difficulty date: July 25, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N259WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 35554
- Aircraft time: 59,213 hours, 35,661 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON SCUFF PLATE FWD SERVICE DOOR AT FWD GALLEY AREA 2024-458655<[01] TOOL USED: DIGITAL CALIPER P/N: 500-196-30; S/N: A23325649; DUE DATE: 31-DEC-24.;[02] TOOL USED RADIOMETER PN. XRP-3000; SN. 1753759; DUE DATE. 07-DEC-24;[03] REPAIRED THE CENTER SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2; AND BAC 5975. SEE INDIVIDUAL SIGN OFF BELOW.;[04] REPAIRED THE CENTER SCUFF PLATE OF FWD SERVICE DOOR AT FWD GALLEY AREA I.A.W. BOEING 737-700 SRM 53-10-15-2R-2 REPAIR 2; AND BAC 5975
